# SDR SWAA2023091290377

- Difficulty date: August 16, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOPSILL BS 294-310; LBL 65; WL 208.<[01] UPDATED STEP 1.;[02] UPDATED STEP 2.;[03] UPDATED MEASUREMENT TABLE.;[04] UPDATED STEP NUMBER 3.;[05] INSTALLED NEW FED MOPSILL BAS 294-3`0; LBL 65; WL 208 IAW SRM 51-40-02-0G-0; BOEING DOCUMENT NUMBER 141A8110 TYPE: DWG ID:10 REV: A; BOEING DOCUMENT NUMBER 141A8141 TYPE: DWG ID:0012 REV: A BOEING DOCUMENT NUMBER 141A8110 TYPE:DWG ID:0011 REV:- AND DOCUMENT NUMBER 140A9810 TYPE: DWG ID:0048 REV:-.;[06] COMPLETED STEP 3.;[07] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE.;[08] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 5 AND MEASUREMENT TABLE.
